# SDR AALA202006239001

- Difficulty date: June 21, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N119NN
- Make and model: Airbus A321-231
- Aircraft serial: 6222
- Aircraft time: 19,962 hours, 5,635 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 146387
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - EPSU (EMERGENCY POWER SUPPY UNIT) 13WL, AFT GALLEY, INOPERATIVE.  REMOVED AND REPLACED EPSU 13WL PER AMM TASK 33-51-38-400-001-A. PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM TASK 33-51-00-710-001-A.
